Previous |  Up |  Next

Article

References:
[1] M. Behzad G. Chartrand, L. Lesniak-Foster: Graphs & Digraphs. Prindle, Weber & Schmidt, Boston 1979. MR 0525578
[2] С. Berge: Graphs and Hypergraphs. North-Holland, Amsterdam 1973. Zbl 0254.05101
[3] K. P. Eswaran: Faithful representation of a family of sets by a set of intervals. SIAM J. Comput. 4 (1975), 56-68. DOI 10.1137/0204005 | MR 0378509 | Zbl 0294.68007
[4] D. R. Fulkerson, O. Gross: Incidence matrices and interval graphs. Рас. J. Math. 15 (1965), 835-855. MR 0186421 | Zbl 0132.21001
[5] P. C. Gilmore, A. J. Hoffman: A characterization of comparability graphs and of interval graphs. Canad. J. Math. 16 (1964), 539-548. DOI 10.4153/CJM-1964-055-5 | MR 0175811 | Zbl 0121.26003
[6] F. Harary: Graph Theory. Addison-Wesley, Reading (Mass.) 1969. MR 0256911 | Zbl 0196.27202
[7] C. G. Lekkerkerker, J. Ch. Boland: Representation of a finite graph by a set of intervals on the real line. Fund. Math. 51 (1962), 45-64. MR 0139159 | Zbl 0105.17501
[8] L. Nebeský: Graph theory and linguistics. In: Applications of Graph Theory (R. J. Wilson and L. W. Beineke, eds.). Academic Press, London 1979, pp. 357-380. MR 0567125
[9] L. Nebeský: On a certain numbering of the vertices of a hypergraph. To appear. MR 0687411
[10] W. T. Trotter, Jr., J. I. Moore, Jr.: Characterization problems for graphs, partially ordered sets, lattices, and families of sets. Discrete Math. 16 (1976), 361 - 381. DOI 10.1016/S0012-365X(76)80011-8 | MR 0450140
[11] A. Tucker: A structure theorem for the consecutive 1's property. J. Combinatorial Theory 12 (B) (1972), 153-162. DOI 10.1016/0095-8956(72)90019-6 | MR 0295938 | Zbl 0208.52402
Partner of
EuDML logo